# SDR ASAA2013092296034

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 25,219 hours, 7,520 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCDU MENU.  ACFT GROUNDED. PERFORMED FIM TASK 23-15-00-23, OPS NOW NORMAL.
